AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Classification of Algebraic Varieties
Edited by: Ciro Ciliberto, University di Tor Vergata, Rome, Italy, E. Laura Livorni, University Degli Studi Dell'Aquila, L'Aquila, Italy, and Andrew J. Sommese, University of Notre Dame, IN

Contemporary Mathematics
1994; 410 pp; softcover
Volume: 162
ISBN-10: 0-8218-5179-9
ISBN-13: 978-0-8218-5179-1
List Price: US$50
Member Price: US$40
Order Code: CONM/162
[Add Item]

Request Permissions

This volume contains the proceedings of the Algebraic Geometry Conference on Classification of Algebraic Varieties, held in May 1992 at the University of L'Aquila in Italy. The papers discuss a wide variety of problems that illustrate interactions between algebraic geometry and other branches of mathematics. Among the topics covered are algebraic curve theory, algebraic surface theory, the theory of minimal models, braid groups and the topology of algebraic varieties, toric varieties, Calabi-Yau three-folds, enumerative formulas, and generalizations of Kähler differential geometry. In addition to algebraic geometers, theoretical physicists in some areas will find this book useful. The book is also suitable for an advanced graduate course in algebraic geometry, as it provides an overview of some areas of current research.


Advanced graduate students in algebraic geometry, algebraic geometers, and theoretical physicists.

Table of Contents

  • A. Alzati and G. Pirola -- On curves in \(\mathrm {C}^{(2)}\) generating proper abelian subvarieties of J(C)
  • L. Bǎdescu -- Lefschetz type results for proper intersections
  • M. C. Beltrametti and A. J. Sommese -- Some effects of the spectral values on reductions
  • G. Bolondi -- Surfaces in \({\mathbf P}^4\) and deficiency modules
  • F. Campana -- The class \(\mathcal C\) is not stable by small deformations. II
  • F. Catanese, P. Cragnolini, and P. Oliverio -- Surfaces with \(K^2=\chi =2\) and special nets of quadrics in \(3\)-space
  • C. Ciliberto and G. v. d. Geer -- Non-isomorphic curves of genus four with isomorphic ( non-polarized) jacobians
  • B. Fantechi -- Deformations of symmetric products of curves
  • H. Flenner and M. Zaidenberg -- \({\mathbb Q}\)-acyclic surfaces and their deformations
  • A. Grassi -- On a question of J. Kollár
  • P. Ionescu and M. Toma -- Boundedness for some special families of embedded manifolds
  • K. Jaczewski -- Generalized Euler sequence and toric varieties
  • S. L. Kleiman -- A generalized Teissier-Plücker formula
  • J. Kollár -- Log surfaces of general type; some conjectures
  • A. Lanteri, M. Palleschi, and A. J. Sommese -- On triple covers of \({\mathbf P}^n\) as very ample divisors
  • R. Miranda -- Component numbers for torsion sections of semistable elliptic surfaces
  • B. Moishezon and M. Teicher -- Braid group techniques in complex geometry III: Projective degeneration of \(V_3\)
  • B. Moishezon and M. Teicher -- Braid group techniques in complex geometry IV: Braid monodromy of the branch curve \(S_3\) of \(V_3\rightarrow {\mathbb C}{\mathbb P}^2\) and application to \(\Pi _1({\mathbb C}{\mathbb P}^2-S_3,\ast )\)
  • F. Sakai -- On the irregularity of cyclic coverings of the projective plane
  • P. Swinnerton-Dyer -- Counting rational points on cubic surfaces
  • J. Wahl -- Miyaoka-Yau inequality for normal surfaces and local analogues
  • P. M. H. Wilson -- Minimal models of Calabi-Yau threefolds
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia